# SDR ASOA201001882

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 14,727 hours, 10,102 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN FROM OUTSIDE.  FOUND FWD GUIDE ROLLER BROKEN REPLACED FWD GUIDE ROLLER IAW AMM 20-21-00.  OPS CHECK PAX DOOR IAW AMM 52-11-00. (CLOSED)
